I have rashes on my penis caused by masturbation


I have been masturbating for almost one year on alternate days. Due to this, the skin on my penis has become dark and rashes have appeared on the skin. I am very worried about this.
What should I do?
Sam

Hi Sam,

Thank you for your question.

Your rash might or might not be caused by your masturbation. If you had sex with another person, because some sexually transmitted infections also present with a rash (syphilis, herpes), it is best to see a doctor as soon as you can. For example, the first stage of syphilis presents with a painless rash with no other associated symptoms.

If you have other symptoms such as burning when you urinate or any unusual discharges/secretions from your genital area, it becomes even more urgent to consult a professional. He/she should be able to run some tests and tell you what caused your rash and discoloration.

It is important to do this before you conclude that the rash was caused by masturbation. Just to let you know, masturbating is a completely healthy process, and defining what is excessive differs amongst individuals because everyone’s bodies are different and they respond to their environment differently.

For example, you might find masturbating three times a day is too much for you because it causes rashes on your penis- whereas for someone else this might not be the case. I strongly recommend you use lubricant to masturbate. You can buy some at the pharmacy.

I hope that helps! And please don’t hesitate to write again if you have any other questions,

Evelyn, for AlterHeroes

Leave a comment